<< Previous Issue Journal of the Korean Mathematical Society (Vol. 55, No. 3)
J. Korean Math. Soc. 2018 Vol. 55, No. 3, 507—761
Eisenstein series with non-unitary twists
Anton Deitmar, Frank Monheim
MSC numbers : 11F72, 11F75, 43A80
J. Korean Math. Soc. 2018 Vol. 55, No. 3, 507—530
Global attractors for nonlocal parabolic equations with a new class of nonlinearities
Cung The Anh, Le Tran Tinh, Vu Manh Toi
MSC numbers : 35B41, 35D30, 35K65
J. Korean Math. Soc. 2018 Vol. 55, No. 3, 531—551
Harmonic maps and biharmonic maps on principal bundles and warped products
Hajime Urakawa
MSC numbers : Primary 58E20; Secondary 53C43
J. Korean Math. Soc. 2018 Vol. 55, No. 3, 553—574
Openness of Anosov families
Jeovanny de Jesus Muentes Acevedo
MSC numbers : 37D20, 37C75, 37B55
J. Korean Math. Soc. 2018 Vol. 55, No. 3, 575—591
Equivalent definitions of rescaled expansiveness
Xiao Wen, Yining Yu
MSC numbers : Primary 37C10, 37D30
J. Korean Math. Soc. 2018 Vol. 55, No. 3, 593—604
Mixed multiplicities of maximal degrees
Truong Thi Hong Thanh, Duong Quoc Viet
MSC numbers : Primary 13H15; Secondary 13A02, 13E05, 13E10, 14C17
J. Korean Math. Soc. 2018 Vol. 55, No. 3, 605—622
Critical virtual manifolds and perverse sheaves
Young-Hoon Kiem, Jun Li
MSC numbers : 14N35, 14C30, 32S35
J. Korean Math. Soc. 2018 Vol. 55, No. 3, 623—669
Weighted vector-valued bounds for a class of multilinear singular integral operators and applications
Jiecheng Chen, Guoen Hu
MSC numbers : 42B20
J. Korean Math. Soc. 2018 Vol. 55, No. 3, 671—694
Notes on the Minkowski measure, the Minkowski symmetral, and the Banach-Mazur distance
Xing Huang
MSC numbers : 52A20, 52A38
J. Korean Math. Soc. 2018 Vol. 55, No. 3, 695—704
Free and nearly free curves from conic pencils
Alexandru Dimca
MSC numbers : Primary 14H50; Secondary 14B05, 13D02, 32S35, 32S40, 32S55
J. Korean Math. Soc. 2018 Vol. 55, No. 3, 705—717
Iterative reweighted algorithm for non-convex Poissonian image restoration model
Taeuk Jeong, Yoon Mo Jung, Sangwoon Yun
MSC numbers : Primary 90C26, 49M37
J. Korean Math. Soc. 2018 Vol. 55, No. 3, 719—734
Real hypersurfaces with Miao-Tam critical metrics of complex space forms
Xiaomin Chen
MSC numbers : Primary 53C25, 53D10
J. Korean Math. Soc. 2018 Vol. 55, No. 3, 735—747
On evolution of Finsler Ricci scalar
Behroz Bidabad, Maral Khadem Sedaghat
MSC numbers : 53C60, 53C44
J. Korean Math. Soc. 2018 Vol. 55, No. 3, 749—761

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd